# SDR 99ZZZX3070

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5113J
- Make and model: Cessna 310R
- Aircraft serial: 310R0233
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Separated
- Location: Emergency Exit
- Component: 08911077
- Stage of operation: NR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

SMX - EMERGENCY EXIT CAME OUT OF AIRCRAFT DURING FLIGHT.  TEMPORARILY, INSTALLED EMERGENCY EXIT AND FERRIED AIRCRAFT TO MSY MAINTENANCE BASE FOR PERMENENT REPAIR.
